MAUDE Adverse Event Report: IMPERATIVE CARE INC. ZOOM 7X CATHETER

IMPERATIVE CARE INC. ZOOM 7X CATHETER
Model Number ICRC07X137
Medical Device Problem Codes Break (1069); Material Separation (1562); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/04/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for investigation.The manufacturing records were reviewed and demonstrated that the product met the design and manufacturing specifications.Based on the information provided, the exact root cause of the shaft break could not be determined.Limited information available indicated that the patient had tortuous anatomy and retraction of the zoom 7x against resistance which could have contributed to the reported event.The zoom ifu provides the following warning related to retraction against resistance."exercise care when manipulating the device through tortuous anatomy.Do not advance or withdraw the catheters or accessory/adjunctive devices against resistance without careful assessment of the cause under fluoroscopy.If the cause cannot be determined, withdraw all devices as a single unit.Excessive manipulation or torquing the device against resistance may result in damage to the vasculature or the device.".
 
Event or Problem Description
It was reported that the patient presented with an m1 occlusion, severe carotid stenosis and stroke-like symptoms.The carotid artery stenosis and third-party sheath placement restricted the advancement of zoom 88 access catheter.Zoom 7x navigated through significant vessel tortuosity and a 360-degree curvature; the procedure was completed in a single aspiration pass.During retraction of the zoom 7x, resistance was encountered, and the catheter tip was found to be damaged upon removal of the device from the patient.Imaging revealed that the catheter tip remained in the patient's m1 segment.The physician then introduced a zoom 55 catheter through the zoom 88 to engage the detached tip and successfully retrieved the entire segment.The patient achieved successful reperfusion and there was no patient sequela.
 
Additional Manufacturer Narrative
A proximal segment of the zoom 7x was returned for evaluation.The investigation of the returned proximal segment demonstrated damage which suggests an axial force was applied during the procedure, resulting in stretching of shaft materials prior to the device breaking.Additionally, multiple kinks were present on the returned catheter segment.Investigation confirmed that the distal section of catheter had separated from the proximal segment.Therefore, the break happened in the catheter shaft and not the tip as originally reported.The distal segment was not returned for investigation.Based on the review of the returned proximal segment, the exact root cause for the broken shaft could not be confirmed.

Brand Name
ZOOM 7X CATHETER
Common Device Name
ZOOM 7X CATHETER
Manufacturer (Section D)
IMPERATIVE CARE INC.
1359 dell ave
campbell CA 95008 6609
Manufacturer (Section G)
IMPERATIVE CARE INC.
1359 dell ave
campbell CA 95008 6609
Manufacturer Contact
katharine treangen
1359 dell ave
campbell, CA 95008-6609
4082029060
MDR Report Key23708483
Report Number3014590708-2025-00028
Device Sequence Number10596003
Product Code NRY
UDI-Device Identifier00812212030757
UDI-Public(01)00812212030757(17)260711(10)F2518901
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K243047
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/11/2026
Device Model NumberICRC07X137
Device Catalogue NumberICRC07X137
Device Lot NumberF2518901
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2025
Supplement Date Received by Manufacturer12/15/2025
Initial Report FDA Received Date12/03/2025
Supplement Report FDA Received Date01/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARISTOTLE 24 GUIDEWIRE; ARROW SHEATH 8F; ZOOM 55; ZOOM 88; ZOOM DUOPORT; ZOOM SIM INSERT CATHETER
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexMale
Patient RaceWhite